On the maps of one fibre space into another
Compositio Mathematica, Tome 23 (1971) no. 3, p. 317-328
@article{CM_1971__23_3_317_0,
     author = {James, I. M.},
     title = {On the maps of one fibre space into another},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {3},
     year = {1971},
     pages = {317-328},
     zbl = {0218.55019},
     mrnumber = {301737},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_3_317_0}
}
James, I. M. On the maps of one fibre space into another. Compositio Mathematica, Tome 23 (1971) no. 3, pp. 317-328. http://www.numdam.org/item/CM_1971__23_3_317_0/

W.D. Barcus [1] Note on cross-sections over CW-complexes, Quart. J. Math. Oxford (2), 5 (1954), 150-160. | MR 63673 | Zbl 0056.16502

W.D. Barcus AND M.G. Barratt [2] On the homotopy classification of extensions of a fixed map, Trans. Amer. Math. Soc. 88 (1958), 57-74. | MR 97060 | Zbl 0095.16801

I.M. James [3] On fibre bundles and their homotopy groups, J. Math. Kyoto Univ. 9 (1969), 5-24. | MR 248832 | Zbl 0189.23801

I.M. James [4] Ex-homotopy theory I, Illinois J. of Math. 15 (1971), 324-337. | MR 296945 | Zbl 0225.55012

I.M. James [5] Products between homotopy groups, Comp. Math. 23 (1971), 329-345. | Numdam | MR 303532 | Zbl 0218.55020

I.M. James AndJ.H.C. Whitehead [6] Note on fibre spaces, Proc. London Math. Soc. (3), 4 (1954), 129-137. | MR 61837 | Zbl 0056.16702

I.M. James AND J.H.C. Whitehead [7] The homotopy theory of sphere bundles over spheres I, Proc. London Math. Soc. (3), 4 (1954), 196-218. | MR 61838 | Zbl 0056.16703

I.M. James AND J.H.C. Whitehead [8] The homotopy theory of sphere bundles over spheres II, Proc. London Math. Soc. (3), 5 (1955), 148-166. | MR 68836 | Zbl 0067.15901

G.S. Mccarty, JR. [9] Products between homotopy groups and the J-morphism, Quart. J. Math. Oxford (2), 15 (1964), 362-370. | MR 176471 | Zbl 0123.16102

G.W. Whitehead [10] A generalization of the Hopf invariant, Ann. of Math. 51 (1950), 192-237. | MR 41435 | Zbl 0041.51903

J.H.C. Whitehead [11] Combinatorial homotopy I, Bull. Amer. Math. Soc. 55 (1949), 213-245. | MR 30759 | Zbl 0040.38704